Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Singular points of functions which satisfy partial differential equations of the elliptic type


Author: Maxime Bôcher
Journal: Bull. Amer. Math. Soc. 9 (1903), 455-465
This work is cited by: Bull. Amer. Math. Soc., Volume 32, Number 5 (1926), 537--544
This work is cited by: Bull. Amer. Math. Soc., Volume 36, Number 10 (1930), 687--694
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1903-01017-9